# SDR R7M2002F00006

- Difficulty date: January 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 01214993
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 114 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP UNIT INOPERATIVE.  AIRCRAFT EXPERIENCED HYDRAULIC FAILURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
